# SDR GTIA2024011237767

- Difficulty date: January 10, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,940 hours, 10,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT PASSING DECENT AT 8000 FEET BOTH PILOTS ON 02. PACK ONE SELECTED OFF. F/A CALLED FRONT ALSO SMELL DISSIPATED SHORTLY AFTER PACK 1 SELECTED OFF.-PER TSM 05-00-810-831-A, FOUND APU TO BE THE CAUSE OF ODOR IN THE CABIN. PER TSM 49-00-00-200-811-A FOUND APU LEAKING AT THE LOAD COMPRESSOR DRAIN PORT CAVITY. PER FURTHER INSPECTION OF PACK, FOUND PACK # 1 CONTAMINATED. PERFORMED DECONTAMINATION OF PACK # 1 AND PACK # 2 IAW AMM 21-00-00 WITH HP GROUND AIR.
